# SDR SWAA2012022201631

- Difficulty date: February 19, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 76,049 hours, 67,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Bs 360 S2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 360-13, STR 2L.  REPAIRED SKIN IAW SRM.
